# SDR SWIA2020021848617

- Difficulty date: December 3, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT RAIL STRUCTURE CORRODED IN MULTIBLE AREA'S FROM FS677.00 THRU FS813.70. AREA'S FLAGGED   (C-CHECK) RO 2/14/2020   BLENDED LH SIDE SEAT RAIL STRUCTURE FROM FS677 TO FS813.70 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED SEAT RAIL RETAINERS REF CRJ900 SRM. SEE CONTINUE CARD FOR DETAILS.
